# SDR HAIHEEA9758

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619002003
- Condition: Making Metal
- Location: Intermediate
- Part time: 2,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMEDIATE GR BOX MAKING METAL.
